- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 560586, 14 pages
On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions
1College of Mathematics, Inner Mongolia University for Nationalities, Inner Mongolia Autonomous Region, Tongliao City 028043, China
2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China
Received 12 May 2012; Accepted 19 May 2012
Academic Editor: Yonghong Yao
Copyright © 2012 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- H. Hudzik and L. Maligranda, “Some remarks on -convex functions,” Aequationes Mathematicae, vol. 48, no. 1, pp. 100–111, 1994.
- S. S. Dragomir and R. P. Agarwal, “Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula,” Applied Mathematics Letters, vol. 11, no. 5, pp. 91–95, 1998.
- U. S. Kirmaci, “Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula,” Applied Mathematics and Computation, vol. 147, no. 1, pp. 137–146, 2004.
- U. S. Kirmaci, M. Klaričić Bakula, M. E. Özdemir, and J. Pečarić, “Hadamard-type inequalities for -convex functions,” Applied Mathematics and Computation, vol. 193, no. 1, pp. 26–35, 2007.
- S. Hussain, M. I. Bhatti, and M. Iqbal, “Hadamard-type inequalities for -convex functions. I,” Punjab University. Journal of Mathematics, vol. 41, pp. 51–60, 2009.
- M. W. Alomari, M. Darus, and U. S. Kirmaci, “Some inequalities of Hermite-Hadamard type for -convex functions,” Acta Mathematica Scientia B, vol. 31, no. 4, pp. 1643–1652, 2011.